• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

increasing

  1. M

    Recovery setbacks - why do they happen?

    This depression episode has been the worst I've experienced. For months I could barely function, think, remember. Slowly, my health is improving. Six weeks ago I fell back into uncontrollable crying and despair for days. My psychiatrist adjusted my meds and added clonazepam regularly. That...
  2. S

    Feeling things are dropping

    In December I was discharged from psychiatry and things have not been to bad, I've manages for the first time in years to look after the house, cut down the drinking dramatically and exercise quite a bit loosing 1.5st and being able to cycle 15 miles where b4 I struggled to get to the front...
  3. P

    now struggling to manage

    I'm in receipt of ESA and used to manage fine, but over the past six or so months things have got more and more difficult and now I have an overdraft. I rarely go out - my money is going on food and bills. Has anyone else noticed that things have got harder lately? Does anyone know when...
  4. B

    aripirizole (abilify) and lithium question

    Ive been in lithium before but my psychiatrist asked me if I wanted to go on it again. thing is Im on 15mg of abilify already. would I not be better off just increasing the abilify for more of a mood stabilizing effect? I think lithium is amazing but I hate the blood tests. is anyone on...
  5. J

    Overwhelming sadness and feeling trapped.

    I have gotten into the habit of writing down my feelings as a coping mechanism of sorts. Recently I wrote the following in my journal and I feel it is the most concise entry to describe how I feel, generally: I am one of lifes bad guys. I simply cannot atone for the lies I have told and the...
  6. Not_Crazy_Yet

    Response to meds

    I am recently diagnosed with schitzoaffective disorder bipolar subtype. I have been taking seroquel(200mg) and depakote(1000mg) for about a week and a half now. I noticed a drastic decrease in visual hallucinations and lessened voices. Now my voices seem to have returned. Any advice ? How long...
  7. D

    Stelazine/ trifluoperazine anyone?

    So basically I refuse to take the dose of quetiapine I'm supposed to take due to weight gain. I also take lithium. Clonazepam prn Now added this stelazine.... It's pretty much discontinued apart from liquid form... I'm taking 1mg...increasing to 2mg..it's pretty old stuff Anyone? Experiences?
  8. O

    Would increasing my Seroquel XR dosage from 300mg to 400mg help my brain fog?

    Would increasing my Seroquel XR dosage from 300mg to 400mg help my brain fog? I have problems with anxiety, and previously one episode of psychosis, for which I am taking 300mg each night of Seroquel XR. I still get anxiety (sometimes quite bad), fixated thoughts (far too many of them), and a...
  9. O

    Would increasing my Seroquel XR dosage from 300mg to 400mg help my brain fog?

    Would increasing my Seroquel XR dosage from 300mg to 400mg help my brain fog? I have problems with anxiety, and previously one episode of psychosis, for which I am taking 300mg each night of Seroquel XR. I still get anxiety (sometimes quite bad), fixated thoughts (far too many of them), and a...
  10. confusedwanderwaffle

    Suicidal impulses

    for the past several and more weeks now including just now, I get these spurs of anxiety and impulses where I need to overdose or harm myself. about 20 minutes ago my heart rate started increasing and it still kinda is and im anxious and i got all the pills i have out of the packets and...
  11. F

    Are more men getting eating disorders?

    “‘Somewhere deep within me is a destructive urge,” says Colin. “It’s this gremlin in my head that hits me at unexpected moments. Ultimately, complete recovery requires changing my perception of myself. It is going to be a struggle, but it’s achievable.” Colin is a 50-year-old community...
  12. R

    Lamotrigine - Side effects & increasing dose

    Hi there, I have been increasing my dose of Lamotorigine from 100mg to 175mg over past 6 weeks (spaced out over two week inc). I have been ok until this more recent increase. I have been on 175mg for 9 days and suffering from flu like symptoms (headaches that painkiller don't really touch...
  13. S

    question

    I have a question, does anyone (removed) their pimples again and again until it leaves a ugly skin spot? I'm constantly doing it due to anxiety, and my mother too, she is worse than me in that aspect. I want to know if anyone does it, and how they avoid to do it because my skin is getting worse...
  14. Lincoln1990

    Just can't.

    I'm at the point where I have no desire to eat. I have to force myself to eat. I have to have a timer to eat. I'm not hungry. I'm purging whatever I eat. This coincides with my increasing of depression and inability to sleep and higher anxiety. I just...am so upset.
  15. flowergirl

    increasing paranoia

    How can you tell when its paranoia or real ? Does anyone hav any methods to test these things to find out one way or the other?
  16. M

    Is Abilify effective at 25-30mg for positive symptoms?

    Dear all, I have recently been experiencing a voice. My Abilify has been increased to 25mg two weeks ago but no real improvement has taken place., Now I am considering increasing the medication to 30 mg. Is this effective from the communities experience? Morrissey
  17. mrlaurel

    P-doc and more pills

    saw p-doc today and she has added quetiapine to my ever increasing list of drugs :( got to see her again in Jan.... roundabouts come to mind.
  18. B

    Seroquel ?

    Hi can anyone tell me about (Seroquel,) i have just been put on it started on 50mg first week , 100mg till i see Dr again in 6 wks , then he is increasing it to suit me , has anyone been on it , how did you get on with it ,please x :shrug:
  19. Jasmineescobedo13

    Effexor Withdrawals

    Has anyone else taken Effexor and attempted to wean themselves off? I have alot of issues with this drug and i don't want to take something that I'm going to be stuck taking my whole life just to keep the withdrawal symptoms at bay. They started me off with 150mg but it caused me to have mania...
  20. Artmuzz

    IB increase

    I am anxiously waiting for ATOS's decision after I completed and posted my ESA assessment form back to them last week. Anyway this morning I heard a letter getting put through my letterbox. I went to the door and shock horror I seen a letter in a brown envelope with the words DWP written on the...
Top